Pusztai, BG and Görbe, TF (2017) Lax Representation of the Hyperbolic van Diejen Dynamics with Two Coupling Parameters. Communications in Mathematical Physics, 354 (3). pp. 829-864. ISSN 0010-3616
Abstract
In this paper, we construct a Lax pair for the classical hyperbolic van Diejen system with two independent coupling parameters. Built upon this construction, we show that the dynamics can be solved by a projection method, which in turn allows us to initiate the study of the scattering properties. As a consequence, we prove the equivalence between the first integrals provided by the eigenvalues of the Lax matrix and the family of van Diejen’s commuting Hamiltonians. Also, at the end of the paper, we propose a candidate for the Lax matrix of the hyperbolic van Diejen system with three independent coupling constants.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Springer-Verlag GmbH Germany 2017. This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-017-2935-5. |
Keywords: | math-ph; math-ph; hep-th; math.MP; nlin.SI |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Jan 2019 12:59 |
Last Modified: | 04 Feb 2020 13:02 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00220-017-2935-5 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:141555 |